Anand Harugeri
Anand Harugeri
Unknown affiliation
No verified email
Title
Cited by
Cited by
Year
Elderly patients’ participation in clinical trials
P Shenoy, A Harugeri
Perspectives in clinical research 6 (4), 184, 2015
1682015
Potentially inappropriate medication use in elderly patients: a study of prevalence and predictors in two teaching hospitals
A Harugeri, J Joseph, G Parthasarathi, M Ramesh, S Guido
Journal of postgraduate medicine 56 (3), 186, 2010
962010
Adverse drug reactions to antiretroviral therapy (ART): an experience of spontaneous reporting and intensive monitoring from ART centre in India
RR Modayil, A Harugeri, G Parthasarathi, M Ramesh, R Prasad, V Naik, ...
Pharmacoepidemiology and drug safety 19 (3), 247-255, 2010
832010
Prescribing patterns and predictors of high-level polypharmacy in the elderly population: A prospective surveillance study from two teaching hospitals in India
A Harugeri, J Joseph, G Parthasarathi, M Ramesh, S Guido
The American journal of geriatric pharmacotherapy 8 (3), 271-280, 2010
552010
Potentially inappropriate medication use in Indian elderly: comparison of Beers' criteria and Screening Tool of Older Persons' potentially inappropriate Prescriptions.
HN Vishwas, A Harugeri, G Parthasarathi, M Ramesh
Geriatrics & gerontology international 12 (3), 506-514, 2012
542012
Frequency and nature of adverse drug reactions in elderly in-patients of two Indian medical college hospitals
A Harugeri, G Parthasarathi, M Ramesh, S Guido, H Basavanagowdappa
Journal of postgraduate medicine 57 (3), 189, 2011
482011
Potentially inappropriate medication use in Indian elderly: Comparison of Beers' criteria and Screening Tool of Older Persons' potentially inappropriate Prescriptions
H Nagendra Vishwas, A Harugeri, G Parthasarathi, M Ramesh
Geriatrics & gerontology international 12 (3), 506-514, 2012
172012
Montelukast induced acute hepatocellular liver injury
A Harugeri, G Parthasarathi, J Sharma, GA D'Souza, M Ramesh
Journal of postgraduate medicine 55 (2), 141, 2009
152009
Valproic acid-induced abnormal behavior
NC Nagalakshmi, M Ramesh, G Parthasarathi, A Harugeri, MS Christy, ...
Indian journal of psychiatry 52 (1), 71, 2010
62010
Story of heparin recall: What India can do?
A Harugeri, G Parthasarathi, M Ramesh, J Sharma, DP Devi
Journal of postgraduate medicine 54 (3), 222, 2008
52008
Sparfloxacin induced toxic epidermal necrolysis
M Ramesh, G Parthasarathi, B Mohan, AB Harugeri
Indian Journal of Dermatology Venereology and Leprology 69, 235-236, 2003
52003
Quality assurance in drug information services
M Ramesh, AB Harugeri, G Parthasarathi
Indian Journal of Pharmaceutical Education 35 (4), 169-172, 2001
52001
Frequency and Nature of Medication‐Related Problems in Elderly Indian Inpatients
J Joseph, M Ramesh, A Harugeri, G Parthasarathi, ...
Journal of Pharmacy Practice and Research 40 (4), 279-284, 2010
42010
Pharmacovigilance Research in India: A Five-Year Literature Review
G Parthasarathi, A Harugeri, K Undela
Proc Indian Natn Sci Acad 84 (1), 225-232, 2018
32018
Deriving meaningful insights from clinical trial and postmarketing safety data: Perspectives from India
A Harugeri, V Shastri, C Patel
Perspectives in clinical research 8 (2), 68, 2017
12017
Adverse drug reactions to anti-Tuberculosis therapy in a public healthcare programme of India
G Parthasarathi, H Niveditha, A Harugeri, M Ramesh
Drug Safety 33 (10), 916-916, 2010
12010
Establishing a Drug Information Centre in Indian Set up: The Basic Needs
M Ramesh, G Parthasarathi, AB Harugeri
INDIAN JOURNAL OF PHARMACEUTICAL EDUCATION 39 (3), 147, 2005
12005
Pursuing pharmacovigilance career in the industry
A Harugeri, D Machado, V Shastri
Manipal Journal of Pharmaceutical Sciences 3 (2), 13-22, 2017
2017
Drug Induced Hypoglycemia in Hospitalized Patients: Prevalence, Incidence Rate and Risk Factors: 595.
P Gurumurthy, R Patel, A Harugeri, N Moda, R Madhan
Pharmacoepidemiology and Drug Safety 21, 2012
2012
CLINICAL PRACTICE AND HEALTH
HN Vishwas, A Harugeri, G Parthasarathi, M Ramesh
2012
The system can't perform the operation now. Try again later.
Articles 1–20